PMRGCAuk
6,928 members10,931 posts

Breast pain

Feels like PMS but I'm 73 and been tapering Prednisone but today took 4th shot Actemra . Any other ladies getting thus side effect. Taking shit weekly.

Tomorrow I will be at 20 mgs prednisone for week. Been tapering 5 mgs weekly since the Actemra. Feeling awful uncomfortable today. Cannot function. Just seems like body really craves the Actemra shot when it needs it. It should level off tonight. GCA is so nasty and nobody has a clue what it is. I feel like my family thinks there is nothing really wrong. That makes it worse.. Nobody offers help. husband is my caregiver . Scared that I will die from this. Well, that's today but I have to remember this is a roller coaster ride and tomorrow I could feel much better. 🌷

18 Replies
oldestnewest

Taking shot weekly not shit. Wish I could delete that.

4 likes
Reply

Click on the box with the downward pointing arrow - does it offer the option to edit your post? You can with replies but I rarely post so don't know about that.

1 like
Reply

It is weird, the “new” version of this website is difficult...I can’t see when/what I am typing and it is difficult to keep track of questions and answers sometimes. Maybe it is me...

Reply

New version? Can't say I'd noticed changes here, there have been on the other 2 forums which are an utter pain. I use a computer not a tablet/smartphone though.

Reply

Thanks!

Reply

Oh, leave it. Seems appropriate, doesn't it?

Besdies, it provided a much needed chuckle...

6 likes
Reply

I must admit it made me smile and then I felt humiliated.😂

1 like
Reply

Never feel bad about making people laugh!

3 likes
Reply

I call it FFS. Fat finger syndrome. My friends and I Are amazed at the typos and autocorrect problems generated to sometimes hysterical effect . I am so much worse when I use the mobile too. Take care xx

Reply

I really really hope you do feel better soon Leeleep! 🌷🌷🌷🌷🌷🌷🌷🌷🌷🌷🌷🌷

Shit gave me a laugh...........too right xx

2 likes
Reply

Hi,

Gave me a laugh too. 😁 Hope you feel better very soon but feel free to have a good moan on here anytime. All good wishes.

Reply

I suspect that even though the Actemra allows you to reduce without the GCA flaring you are still likely to suffer steroid withdrawal symptoms. Maybe you should ask to go down in smaller steps for that reason. I'm sure someone else has said they had to make the reductions smaller.

3 likes
Reply

Interesting. I have had 6 infusions of Actemra...not the injectable. I started having breast pain just before the 3rd infusion. Got pretty annoying...changed bras, etc. stopped my hormone replacement and within two days the pain was gone. My bra would get tight during the infusion! Now, 7 weeks later, I find I cannot give up the hrt...changing/lowering the dose...we will see.I am now under the impression from my experience that even when taking Actemra you have to monitor the taper...not necessarily “full speed ahead”.

You have no choice, in my opinion, when you have GCA....blindness is not an option. This is a roller coaster, but you have us...your friends on the forum😊💐 Tomorrow will be better!!!

1 like
Reply

Not taking Actemra, but I certainly had breast pain on my right side, same side as my most affected shoulder. It still comes and goes with a taper from time to time. One particular spot gets quite tender.

Do you have any PMR symptoms as well as the GCA?

Reply

I only have PMR....never considered the breast pain could be from the pred taper...assumed it was the Actemra interacting with the hormone replacement that I have been on for years..mmmm

Reply

I'm also not on actemra but get breast pain ( left side) on tapering. Good to have this forum- often reassuring to know that you're not the only one!

2 likes
Reply

So, you believe tapering the prednisone can cause pretty bad breast pain, mostly on one side??

Reply

I wouldn't like to specifically say this is what I believe- Just from experience on the last taper this is what I've had. Thought it was just perhaps me but interesting that others have had it. I think we are all so individual and have different side effects or perhaps are quick to blame pred when perhaps it's the PMR or something else that we have to consider and investigate.

1 like
Reply

You may also like...